# SDR UALA2013022501114

- Difficulty date: February 21, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 45,576 hours, 11,324 cycles
- Engine: Pwa PW4056
- System (JASC): 2550 · Cargo Compartments
- Part: Bonding Strap
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT ENTRY LOCKS THERE ARE 3 EACH BONDING STRAPS BROKEN.  AFTER FURTHER REVIEW THERE WERE 2 BONDING JUMPERS BROKEN ON LOWER DOOR LOCK.  REMOVED AND REPLACED O2 EACH BONDING JUMPERS.
